# SDR FDEA200906081952

- Difficulty date: June 8, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 149N75392
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM ACCESS DOOR HOLD OPEN ROD SUPPORT FITTING AT BS1156, LBL 8 FOUND CORRODED.   SUPPORT FITTING AT BS 1156 FOUND CORRODED BEYOND SRM REPAIRABLE LIMITS.  SUPPORT FITTING REMOVED AND REPLACED IAW AMM 20-11-00 REV. 4.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
